I am having trouble functioning, especially driving while starting Wellbutrin (bupropion). I don't think I can take it any longer if there is no end in sight with dizziness, headaches, nauseousness. Its great for me energy and depression thou. on 3 weeks now. any suggestions or advice?
How long does dizziness last with buproprion?
Question posted by almostbianca on 14 Oct 2013
Last updated on 18 May 2021
Is normal to have a blured vision taking thia medication?
I have been on bupropion for 3 month already 3 days ago my doc increased the dose to 200 im dizzy nauseated and shaking all day..especially when being around smoking people..any suggestion?
What dose are you on? If started on too high a dose at first, this may explain the continued side effects. Generally they subside in the first couple of weeks. May need to discuss with the prescribing doc.
Hello almostbianca. A adjustment ( lowering) the dose might help ease the side effects. If not possible, I suggest a replacement drug. Regards pledge
If it helps at all, the side affects should be going away soon, mine did. If not talk to your doc he may give you something to take with it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.